Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Size of algebraic integers

  • 37 Accesses

  • 4 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. Schinzel and H. Zassenhaus, Mich. Math. J., No. 12, 81–84 (1965).

  2. 2.

    C. J. Smyth, Bull. London Math. Soc., No. 3, 169–175 (1971).

  3. 3.

    E. Dobrowolski, Bull. Acad. Polon. Sci.,26, 291–292 (1978).

  4. 4.

    E. Dobrowolski, Acta Arith.,34, No. 4, 391–401 (1979).

  5. 5.

    J. B. Rosser and L. Schoenfeld, Illinois J. Math.,6, No. 1, 64–94 (1962).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 49, No. 4, pp. 152–154, April, 1991.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Matveev, E.M. Size of algebraic integers. Mathematical Notes of the Academy of Sciences of the USSR 49, 437–438 (1991). https://doi.org/10.1007/BF01158227

Download citation

Keywords

  • Algebraic Integer